# SDR UIEA2018110902545

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 80,860 hours, 15,662 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 65B0366335
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIB CORRODED IN THE LEFT ELEVATOR ES 256.811.  REMOVED, FABRICATED, AND REPAIRED IAW SRM 51-40-02, REV 41, EI T2018P55M-6105, AND T2018A55M-6099. INSTALLED IAW SRM 51-40-02, REV 41, AND DWG 65B03663 SH 2 AND 3.
